# SDR SWAA2024011631246

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) 2023-756747<[01] REPLACED LAVATORY A LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3 ITEM C. (5) (D) AND (10) SEE FIGURE 202 SHEET 6;[02] REPLACED LAVATORY A LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3 ITEM C. (5) (D) AND (10) SEE FIGURE 202 SHEET 6
